# SDR 9520729996

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CABIN PRESSURE WARNING LIGHT ILLUMINATED AND CABIN PRESSURE BEGAN TO CLIMB.  DESCENDED TO 10,000 FEET AND THE LIGHT EXTINGUISHED AND AIRCRAFT MAINTAINED NORMAL CABIN PRESSURE.  AIRCRAFT DIVERTED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED BOTH WATER SEPARATOR BAGS.  OPERATIONAL CHECK OF BOTH AIR CONDITIONING SYSTEMS WAS GOOD.
